# SDR CALA2024090600592

- Difficulty date: September 6, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 53,133 hours, 18,710 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APP FLAP ASSYMETRY WHEN SEL F25. TURNED INTO A FLAP DISS F15- 25 AFTER LNDG FLAPS SHOW15 AHM UPDATE: CHIME ALERT FOR THE BYPASS.    PERFORMED FSEU BITE. LAST LEG FAULT HISTORY SHOWED TE FLAPS SNSR DIS FAULT CODE 27-52261. CURRENT FAULTS SHOWED FLAP LEVER FAULT CODE 27-51427. PERFORMED TRAILING EDGE FLAP LOAD RELIEF GROUND TEST. FLAP LEVER FAULT 27-51427 REMAINS. ADD FAULT: 27-51427 FIM REF 27-51 TASK 819 RECOMMENDS CHANGING FLAP CONTROL LEVER POSITION SENSOR. REF TASK 27-51-06-400-802 FOUND FLAP INHIBIT SWITCH OUT OF NORMAL CONFIGURATION. RETURNED INHIBIT SWITCH TO NORMAL. REACCOMPLISHED TRAILING EDGE FLAP LOAD RELIEF GROUND TEST. TEST PASSED, MSG CLEARED. CYCLED FLAPS, PERFORMED FSEU BITE. NO FAULTS FOUND. OPS CHECK OK. REF FIM ADD EMP:181284 27-51 TASK 819, FIM 27-51 TASK 803
